Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 137, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Nov 26, 2007, 1:27 AM CST for Okaloosa County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 26, 2007, 1:27 AM CST (07:27 UTC)
- Expired
- Nov 26, 2007, 2:00 AM CST
- In force
- 33 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 62 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 260728
SVRMOB
FLC091-260800-
/O.NEW.KMOB.SV.W.0137.071126T0727Z-071126T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
127 AM CST MON NOV 26 2007
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKALOOSA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITY OF CRESTVIEW...
* UNTIL 200 AM CST
* AT 125 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CANNON TOWN TO 6 MILES SOUTH OF HOLT...AND MOVING EAST AT 35
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CRESTVIEW BY 135 AM CST...
WRIGHT AND CRESTVIEW AIRPORT BY 140 AM CST...
OCEAN CITY...EGLIN AFB AND DEERLAND BY 145 AM CST...
VALPARAISO...POSTIL...NICEVILLE AND DORCAS BY 150 AM CST...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3099 8637 3064 8638 3043 8641 3046 8647
3042 8655 3043 8678 3054 8679 3067 8676
3098 8677
TIME...MOT...LOC 0727Z 275DEG 31KT 3083 8664 3064 8664
3046 8676
$$2 follow-up statements
000
WWUS54 KMOB 260744
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
143 AM CST MON NOV 26 2007
FLC091-260800-
/O.CON.KMOB.SV.W.0137.000000T0000Z-071126T0800Z/
OKALOOSA FL-
143 AM CST MON NOV 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR EASTERN OKALOOSA COUNTY...
AT 139 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAMPTON TO DEERLAND TO 10 MILES SOUTH OF
CRESTVIEW...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DORCAS AND 8 MILES SOUTH OF SVEA BY 150 AM CST...
LAT...LON 3097 8639 3073 8638 3055 8639 3055 8668
3072 8657 3095 8664
TIME...MOT...LOC 0743Z 275DEG 31KT 3086 8650 3071 8646
3062 8652
$$000
WWUS54 KMOB 260757
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
155 AM CST MON NOV 26 2007
FLC091-260805-
/O.EXP.KMOB.SV.W.0137.000000T0000Z-071126T0800Z/
OKALOOSA FL-
155 AM CST MON NOV 26 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKALOOSA COUNTY
EXPIRES AT 200 AM CST...
THE SEVERE THUNDERSTORM HAS MOVED EASTWARD AND OUT OF THE COUNTY.
MODERATE TO HEAVY RAIN WILL CONTINUE FOR THE NEXT HALF HOUR BUT THE
SEVERE WEATHER THREAT HAS MOVED OUT OF THE COUNTY.
LAT...LON 3097 8639 3073 8638 3055 8639 3055 8668
3072 8657 3095 8664
TIME...MOT...LOC 0755Z 275DEG 31KT 3085 8638 3070 8634
3061 8640
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 25, 9:55 PM CST, 3 hours 32 minutes earlier.
Area forecast discussion, Nov 25, 9:55 PM CST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
955 PM CST SUN NOV 25 2007
.UPDATE...UPDATED TO ADJUST THE TIMING OF STRONGER STORMS AND HEAVY
RAIN...ESSENTIALLY HAVE HEAVY RAIN AND THUNDERSTORMS...SOME POSSIBLY
SEVERE IN THE CENTRAL COUNTIES...MOBILE TO WILCOX UNTIL MIDNIGHT OR
SO THEN MOVE THE CHANCE EAST BUT LEFT RAIN AND ISOLATED STORMS TO
THE WEST. ALSO BROUGH THUNDERSTORMS AND GUSTY WINDS IN LATER TONIGHT
AND EARLY MORNING FOR ANY ACTIVITY FIRING ALONG COLD FRONT LATER.
LEFT THE TEMPERATURES ALONE./11
*******************************PREVIOUS****************************
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...LITTLE CHANGE TO
PREVIOUS FCST THINKING FOR THE EARLY PART OF THE SHORT TERM PERIOD.
LATEST WATER VAPOR IMAGERY SHOWS MID/UPPER LOW LIFTING NE ACROSS
CENTRAL TEXAS...AND THIS FEATURE IS EXPECTED TO CONTINUING MOVING
NEWARD WHILE WEAKENING. AT THE SFC...CURRENT MAPS INDICATE LOW
PRESSURE OVER SRN LOUISIANA WITH A WARM FRONT EXTENDING EASTWARD TO
COASTAL AREAS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE WITH A
SQUALL LINE DEVELOPING OUT AHEAD OF THE ASSOCIATED COLD FRONT FROM
COASTAL LOUISIANA OUT INTO THE GULF. MODELS CONTINUE TO BE SIMILAR
IN MOVING THE SFC LOW TO A POSITION ALONG THE MISSISSIPPI RIVER TO
THE WEST OF JACKSON MS BY 00Z MONDAY...THEN ON NORTHWARD TO NEAR
JACKSON TN BY 12Z MONDAY. WITH THIS MOVEMENT...THE WARM FRONT WILL
CONTINUE TO LIFT NORTH ACROSS OUR FCST AREA THIS EVENING...BEING
NORTH OF THE AREA BY LATE TONIGHT...WHILE THE COLD FRONT WILL MOVE
ACROSS THE AREA BETWEEN ABOUT 09Z-15Z MONDAY. AS THE WARM FRONT
CONTINUES TO MOVE NORTH...A WARMER AND MORE MOIST AIRMASS WILL
SPREAD INTO THE REGION FROM THE SOUTH...ALLOWING THE ATMOSPHERE TO
DESTABILIZE SOMEWHAT. LOLVL WIND PROFILES INDICATE THE POSSIBILITY
OF SOME ROTATING CELLS DEVELOPING OVER THE AREA THIS EVENING...THEN
A MORE ROBUST SQUALL LINE MOVING ACROSS THE AREA JUST AHEAD OF THE
PREVIOUSLY MENTIONED COLD FRONT LATE TONIGHT AND EARLY MONDAY
MORNING. WHILE LOLVL AND MID/UPPER LEVEL FORCING ARE SLIGHTLY OUT OF
PHASE...GFS IS STILL ADVERTISING A 50 TO 60 KNOT 850 JET IS
ASSOCIATION WITH THE SQUALL LINE CONVECTION...THUS STILL APPEARS
THAT THE GREATEST SEVERE WEATHER THREAT WILL BE IN THE FORM OF
DAMAGING STRAIGHT LINE WINDS. BUT AN ISOLATED TORNADO CANNOT BE
RULED OUT...ESPECIALLY IN ISOLATED STORMS AHEAD OF THE MAIN LINE AND
ALSO IN BOOKEND VORTICES ALONG THE LINE. THE HEAVIEST RAINFALL IS
EXPECTED TO REMAIN NORTH AND WEST OF THE AREA...HOWEVER 1-3 INCHES
IS POSSIBLE IN MOST LOCATIONS. 12/DS
&&
.LONG TERM (WEDNESDAY THROUGH NEXT SUNDAY)...WE CONTINUE WITH A
DRY PERIOD THROUGH MIDWEEK AS THE SURFACE RIDGE SLOWLY MOVES EAST TO
THE ATLANTIC SEABOARD. WE ALSO MAINTAINED THE SOME SMALL POPS FOR
LATE IN THE WEEK AS A WEAKENING FRONT SLIPS IN FROM THE NORTHWEST.
GENERALLY NO CHANGES TO THE LONG TERM PACKAGE OTHER THAN ADJUSTING
WINDS...ESPECIALLY OVER MARINE AREA...PER COORD WITH SLIDELL
WEATHER. 12/DS
&&
.MARINE...WARM FRONT WILL MOVE NORTH OF THE MARINE AREA THIS EVENING
AS A STRONG SOUTHERLY FLOW DOMINATES BEHIND IT. A COLD FRONT WILL
MOVE PAST THE COASTAL WATERS EARLY MONDAY MORNING. OFFSHORE FLOW
BEHIND THE COLD FRONT WILL CONTINUE THROUGH MID WEEK AS A HIGH MOVES
EAST OVER THE TENNESSEE VALLEY. EARLY ON IN THE EVENT...WINDS WE
EXPECT WILL LIKELY BE CLOSER TO 25 TO 30 KNOTS VICE 20 TO 25 BEING
LOOKED AT BEFORE SO WILL HAVE SIGNIFICANT WAVES WHICH ARE WHAT ARE
OFFICIALLY FORECAST. EXPECT SIGNIFICANT WAVES TO GET TO 12
FEET...DEVELOPED IN A 150 MILE FETCH. WHEN THE FRONT PASSES MONDAY
MORNING THE INCREASING WIND FIELD BEHIND IT MAY CREATE ANOTHER
DANGEROUS SITUATION FOR MARINERS ESPECIALLY OPERATORS OF SMALLER
VESSELS. DEVELOPING SEAS FROM THE NORTH RUNNING INTO THE CONTINUING
ALTHOUGH DIMINISHING WAVE TRAIN FROM THE SOUTH...COULD PROVIDE FOR
VERY STEEP WAVE FACES AND LIKELIHOOD OF MAXIMUM COMBINED SEAS...THE
HIGHEST TENTH OR 90TH PERCENTILE. THESE COULD BE SEVERAL FEET
HIGHER THAN THE SIGNIFICANT WAVE HEIGHT...THE HIGHEST ONE THIRD OR
67TH PERCENTILE. FURTHERMORE WHEN THE COLD AIR BLOWS OUT OF TH
NORTHWEST...THE SEA TEMPERATURE... HIGHER THAN THE OVERLYING
AIR...WILL PROVIDE MORE EFFICIENT TRANSPORT OF WIND MOMENTUM
DOWNWARD OFFERING ENHANCED WAVE GROWTH. 77/BD
&&
.FIRE WEATHER...A WET WEATHER PATTERN IS STILL SETTING UP FOR THE
NEXT 24 HOURS OR SO AS A FRONTAL SYSTEM MOVES ACROSS THE REGION.
MOST OF THE SHOWER AND THUNDERSTORM ACTIVITY ASSOCIATED WITH THE
FRONTAL PASSAGE WILL OCCUR TONIGHT...MOVING FROM WEST TO EAST ACROSS
THE AREA. SOME LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT...WITH
BETWEEN ONE HALF INCH TO NEARLY TWO INCHES POSSIBLE IN MANY
LOCATIONS. OTHERWISE...EASTERLY TRANSPORT WINDS WILL BECOME MORE
SOUTHERLY BY THIS EVENING AS A WARM FRONT MOVES NORTH OF THE AREA. A
COLD FRONT SWEEPS EAST ACROSS THE AREA ON MONDAY WITH SOUTHWESTERLY
TRANSPORT WINDS GOING MORE WEST TO NORTHWESTERLY...AND A DRYING
AIRMASS MOVING INTO THE REGION LATE MONDAY THROUGH MIDWEEK. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 59 65 42 65 / 80 60 10 05
PENSACOLA 62 68 46 65 / 60 80 10 05
DESTIN 63 66 50 66 / 40 80 10 05
EVERGREEN 58 64 41 65 / 70 80 10 05
WAYNESBORO 53 63 41 65 / 90 50 05 05
CAMDEN 56 64 43 65 / 90 80 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 25, 8:35 PM CST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED... NATIONAL WEATHER SERVICE MOBILE AL 835 PM CST SUN NOV 25 2007 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-270200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 835 PM CST SUN NOV 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT THROUGH EARLY MONDAY. EARLY SUNDAY EVENING...A WARM FRONT WAS LIFTING NORTHWARD ALONG THE CENTRAL GULF COAST REGION. AS A RESULT OUR LOCAL AIR MASS WAS BECOMING INCREASINGLY UNSTABLE. THE LATEST SATELLITE...RADAR AND UPPER DATA DATA SHOW AN UPPER LEVEL STORM SYSTEM SLOWLY MOVING NORTHEASTWARD ACROSS CENTRAL TEXAS EN ROUTE TO ARKANSAS BY SUNRISE MONDAY. THE APPROACH OF THE UPPER LOW WILL ENERGIZE STORMS MOVING INTO THE REGION THIS EVENING AND OVERNIGHT. ALTHOUGH A SLIGHT RISK OF SEVERE THUNDERSTORMS IS FORECAST FOR THE REMAINDER OF THIS EVENING AND OVERNIGHT...THE MAIN THREAT WILL BE ISOLATED WEAK TORNADOES. A DAMAGING STRAIGHT-LINE WIND SEVERE THUNDERSTORM WIND GUST OR TWO CAN ALSO BE EXPECTED ALONG FASTER MOVING SEGMENTS OF A THUNDERSTORM LINE THAT WILL BE MOVING THROUGH OUR REGION LATER TONIGHT. ONE OF THE LIMITING FACTORS FOR STORM SEVERITY WILL BE THE AMOUNT OF AVAILABLE INSTABILITY. ATMOSPHERIC INSTABILITY WILL BE GREATEST ALONG COASTAL ALABAMA. VERTICAL WIND SHEAR WILL REMAIN SUFFICIENT TO SUPPORT ISOLATED WEAK TORNADOES... ESPECIALLY CLOSER TO THE COAST. TIMING-WISE...THE NWS IN MOBILE IS EXPECTING STRONGER STORMS...NOW OVER INLAND SOUTHEASTERN MISSISSIPPI...TO CONTINUE PROGRESSING EASTWARD INTO SOUTHWEST ALABAMA DURING THE LATE EVENING. STORMS WILL END FROM THE WEST OVER INTERIOR SOUTHEASTERN MISSISSIPPI AFTER 3 AM. BY SUNRISE...THE BACK EDGE OF THE LINE OF STORMS WILL HAVE MOVED TO APPROXIMATELY ALONG I-65...AND BY 10 AM MONDAY MORNING...EAST OF COVINGTON COUNTY ALABAMA AND DESTIN FLORIDA. RAINFALL RATES ALONG THE FORECAST LINE OF STORMS MAY BE AS HIGH AS 1.75 INCHES PER HOUR WHICH WILL CAUSE PONDING OF WATER IN POORLY DRAINED LOCATIONS...ESPECIALLY OVER THE URBAN AREAS OF MOBILE AND PENSACOLA. THIS WILL MAKE DRIVING CONDITIONS HAZARDOUS DURING AND AFTER THE ONSET OF VERY HEAVY RAINFALL. STRONG SOUTHERLY WINDS OVER THE MARINE AREA WILL CONTINUE TO MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT THROUGH TONIGHT. MARINE THUNDERSTORM WIND GUSTS UP TO 45 KNOTS ARE ALSO POSSIBLE. SPECIAL MARINE WARNINGS MAY BE LATER REQUIRED. .DAYS TWO THROUGH SEVEN...MONDAY AFTERNOON THROUGH SATURDAY. SMALL CRAFT CONDITIONS FOR WINDS AND SEAS WILL CONTINUE TO EXIST THROUGH MIDDAY MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUIRED LATER TONIGHT AS A SLIGHT RISK OF THUNDERSTORMS EXISTS...MAINLY CLOSER TO THE COASTAL COUNTIES.
In the hours before
Special weather statement, Nov 25, 9:41 PM CST, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 941 PM CST SUN NOV 25 2007 ALZ063-260430- LOWER MOBILE- 941 PM CST SUN NOV 25 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN MOBILE COUNTY... AT 940 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR BAYOU LA BATRE...AND MOVING NORTH AT 30 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BAYOU LA BATRE...DIXON CORNER...GRAND BAY...SAINT ELMO...I10 AND MCDONALD ROAD AND IRVINGTON THROUGH 1030 PM CST. THE PRIMARY THREATS FROM THIS STORM ARE DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. JP
Special weather statement, Nov 25, 10:32 PM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1032 PM CST SUN NOV 25 2007 ALZ061-260500- UPPER MOBILE- 1032 PM CST SUN NOV 25 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER NORTHEASTERN MOBILE COUNTY... AT 1028 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER CELESTE...AND MOVING NORTH AT 25 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... TURNERVILLE...SALCO...BUCKS...CHASTANG...PINEOLA...MOUNT VERNON AND FORT STODDARD THROUGH 1100 PM CST. THE PRIMARY THREATS FROM THIS STORM ARE PEA-SIZED HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. JP
Special weather statement, Nov 26, 12:17 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1217 AM CST MON NOV 26 2007 ALZ059-FLZ001>004-260700- ESCAMBIA-COASTAL ESCAMBIA-INLAND ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...NAVARRE...PENSACOLA AND BREWTON... 1217 AM CST MON NOV 26 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER ESCAMBIA COUNTY ALABAMA AND ESCAMBIA AND SANTA ROSA COUNTIES IN FLORIDA... AT 1215 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM I65 AND AL 113 TO PENSACOLA NAVAL BASE... AND MOVING EAST AT 30 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... PENSACOLA...WAHL...WALLACE...POLLARD...KEEGO...ORIOLE BEACH... APPLETON AND BREWTON THROUGH 100 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. JP
Special weather statement, Nov 26, 12:50 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1250 AM CST MON NOV 26 2007 ALZ055>060-FLZ002>006-260745- ESCAMBIA-COVINGTON-CONECUH-MONROE-BUTLER-CRENSHAW-COASTAL OKALOOSA-COASTAL ESCAMBIA-INLAND OKALOOSA-INLAND SANTA ROSA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...CRESTVIEW...DESTIN...FORT WALTON BEACH... NAVARRE...ANDALUSIA AND EVERGREEN... 1250 AM CST MON NOV 26 2007 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESCAMBIA...COVINGTON...CONECUH...MONROE...BUTLER...CRENSHAW... OKALOOSA AND SANTA ROSA COUNTIES THROUGH 145 AM THIS MORNING... AT 1248 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 4 MILES NORTH OF FAIRNELSON TO 3 MILES EAST OF ORIOLE BEACH...AND MOVING EAST AT 35 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... EVERGREEN...PARKER SPRINGS...DEANS...NAVARRE...I65 AND CR 7... GARLAND...I65 AND AL 106 AND STARLINGTON THROUGH 145 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 8:44 PM CST | Special Marine Warning | MOB | 2 hr | |
| Nov 25, 10:44 PM CST | Special Marine Warning | MOB | 2 hr | |
| Nov 26, 12:40 AM CST | Special Marine Warning | MOB | 2 hr | |
| Nov 26, 1:38 AM CST | Special Marine Warning | MOB | 97 min | |
| Nov 26, 2:43 AM CST | Special Marine Warning | MOB | 92 min | |
| Nov 26, 4:15 AM CST | Special Marine Warning | MOB | 90 min | |
| Nov 26, 5:45 AM CST | Special Marine Warning | MOB | 60 min | |
| Nov 26, 7:48 AM CST | Special Marine Warning | MOB | 87 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.